I had my usual period 1 1/2 wks ago which is heavy w clotting lasting 6 days. now 1 1/2 wks later I am having a 2nd period w clotting I am on day 4 w no signs of slowing or stopping. I have been taking prednisone for connective tissue disease & RA also taking hydroxychloroquine for 2 mos. the 1st month I had a my regular heavy period. but this month I am having my 2nd period of the month. could this be caused by the meds or should I go to the gyno to see what could be up? also I had normal pap & transvaginal ultrasound 2 mos ago. the gyno ordered the transvag ultrasound because I have heavy periods w size of quarter or fifty cent piece clots, but found nothing.View Thread
The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.
Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.